Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 356, NWS Tulsa, OK

October 20, 2019Delaware County, Mayes County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 20, 2019, 9:59 PM CDT for Delaware County, Mayes County, Ottawa County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2019, 9:59 PM CDT (02:59 UTC)
Expired
Oct 20, 2019, 10:26 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 8:27 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

772 
WUUS54 KTSA 210259
SVRTSA
OKC041-097-115-210345-
/O.NEW.KTSA.SV.W.0356.191021T0259Z-191021T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
959 PM CDT Sun Oct 20 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northern Delaware County in northeastern Oklahoma...
  Southeastern Ottawa County in northeastern Oklahoma...
  Northern Mayes County in northeastern Oklahoma...

* Until 1045 PM CDT.

* At 959 PM CDT, a severe thunderstorm was located over Salina,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Jay...                            Pryor...
  Pryor Creek...                    Grove...
  Salina...                         Langley...
  Spavinaw...                       Disney...
  Pensacola...                      Hoot Owl...
  Honey Creek State Park...         Cherokee State Park...
  Spavinaw State Park...            Chloeta...
  Sportsmen Acres Community...      Strang...
  Snowdale State Park...            Disney Little Blue State Park...
  Zena...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3678 9462 3645 9461 3620 9520 3631 9535
      3651 9504 3651 9501 3653 9500
TIME...MOT...LOC 0259Z 233DEG 47KT 3630 9517 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
404 
WWUS54 KTSA 210326
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1026 PM CDT Sun Oct 20 2019

OKC041-097-115-210335-
/O.CAN.KTSA.SV.W.0356.000000T0000Z-191021T0345Z/
Delaware OK-Ottawa OK-Mayes OK-
1026 PM CDT Sun Oct 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE...
SOUTHEASTERN OTTAWA AND NORTHERN MAYES COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3678 9462 3645 9461 3620 9520 3631 9535
      3651 9504 3651 9501 3653 9500
TIME...MOT...LOC 0323Z 233DEG 47KT 3651 9482 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 6:49 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Oct 20, 6:49 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
649 PM CDT Sun Oct 20 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cloud cover will continue to increase from west to east over the
next few hours as a cold front approaches the CWA. Thunderstorms
are expected to develop along/near the boundary and move into the
CWA over the next couple of hours and push through the CWA with
the movement of the front. Will continue with VCTS and Tempo
groups for timing of the greatest thunderstorm coverage. Strong
winds...periods of MVFR conditions and possible severe weather
will be possible within the thunderstorms. Storms look to clear
Western Arkansas by 12z with clearing skies and west to
northwesterly winds behind the front. During the day
Monday...mostly clear skies and gusty west to northwesterly winds
are forecast.

&&

.PREV DISCUSSION... /Issued 340 PM CDT Sun Oct 20 2019/

DISCUSSION...
Sfc pressure falls continue to intensify this afternoon across
western OK ahead of the impressive wave currently moving into
central CO. Deeper low level moisture is currently just south of
Interstate 20 corridor through central / eastern TX and will
continue to drawn northward ahead of the advancing cold front.
Data has remained consistent for several days in developing
impressive wind fields across the region tonight including strong
shear within the lowest levels. The larger uncertainty has been
the northward extent of the deeper moisture and the resultant
impacts on instability profiles. Trends within the past 24hrs have
been for a more northward surge of moisture through eastern OK /
western AR before the cold front passes. Fcst soundings offer
differing levels of sfc based inhibition, however a consistent
idea is that any remaining inhibition should remain rather
shallow. Given the strong synoptic scale forcing overspreading the
area tonight, pattern evolution supports an increased risk of
severe storms beginning early evening across central OK and
quickly spreading eastward through the evening. Any sustained
cellular storms early in the evening are likely to become
supercells with a large hail / wind threat. Evolution into broken
line segments is likely with time as forcing further intensifies.
The strengthening low level wind fields will continue to support
locally damaging wind potential as well as quickly evolving small
scale circulations. The event should remain rather progressive
with the cold front clearing western AR well before sunrise
Monday.

Breezy winds will follow the cold front with only a minor cool
down Monday into Tuesday. The pattern evolution by late week
differs amongst extended data w/ GFS progressive and the ECMWF
developing a closed low over the southern Plains. An uptick in
late week precip chances will accompany either scenario with the
duration of the rain chances into next weekend the larger
uncertainty. The associated cold front does look rather strong
with a notable cool down likely for late in the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  69  42  68 /  90   0   0   0
FSM   54  69  43  68 / 100   0   0   0
MLC   51  70  42  69 / 100   0   0   0
BVO   46  68  39  69 /  70   0   0   0
FYV   49  65  39  63 / 100   0   0   0
BYV   52  67  42  64 / 100   0   0   0
MKO   49  66  41  67 / 100   0   0   0
MIO   48  65  40  65 / 100   0   0   0
F10   49  68  42  69 / 100   0   0   0
HHW   54  71  44  70 / 100   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....20
Hazardous weather outlook, Oct 20, 5:01 PM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
501 PM CDT Sun Oct 20 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
501 PM CDT Sun Oct 20 2019

...SEVERE STORMS LIKELY TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Mainly southeast of I-44...greatest threat along and south
			of I-40.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Much of Eastern Oklahoma and all of Western Arkansas.
	ONSET...After 9 PM.

	AREA AT GREATEST RISK...Along and southeast of I-44.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and southeast of I-44.
	ONSET...After 9 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and southeast of I-44.
	ONSET...After 9 PM.

DISCUSSION...

There is a significant risk of severe storms and an elevated
tornado risk to the southeast of I-44, and especially along and
south of I-40 from around 9 PM tonight to 4 AM Monday.

Storms will develop early this evening from northeast Oklahoma
through south central Oklahoma.  These storms will quickly spread
eastward while also increasing in coverage.  Instability will
initially be low, however conditions are likely to become somewhat
more unstable through the overnight hours ahead of the advancing
cold front. Recent data suggests that discrete rotating storms
could also form ahead of the main frontal convective band from
southeast Oklahoma up into western Arkansas. Storms are likely to
develop into one or more line segments with time and pose a
damaging wind and large hail risk. Also, the risk of tornadoes
will exist, some of which may be quickly developing circulations
along the thunderstorm line segments. The largest uncertainty
remains the degree of instability which can be maintained
overnight. Should conditions become unstable near the surface then
the tornado potential could increase further. This would be most
likely across portions of southeast Oklahoma into west central
Arkansas. Locally heavy rainfall will also be a concern especially
where storms track over the same areas. Storms will be moving
fast so repeated storm paths will be needed to cause any flooding
concerns. The cold front will sweep through western Arkansas and
storms will exit the region to the east by around 4 AM Monday,
ending the severe weather threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential...Hind Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...No Hazards.

EXTENDED DISCUSSION...

The next storm system and cold front will bring a chance for
storms Wednesday night into Thursday. Instability will be lacking
with this system, thus the coverage and intensity of storms will
be low.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Oct 20, 9:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             BRISTOW                 35.83N 96.39W
10/20/2019  E0.75 INCH       CREEK              OK   PUBLIC

            DIME SIZE HAIL REPORTED IN BRISTOW.

&&

SNIDER
Special weather statement, Oct 20, 9:37 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
937 PM CDT Sun Oct 20 2019

OKZ054-060-061-064-210300-
Tulsa OK-Osage OK-Rogers OK-Creek OK-
937 PM CDT Sun Oct 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK AND CENTRAL TULSA COUNTIES
UNTIL 1000 PM CDT...

At 937 PM CDT, a strong thunderstorm was located near Kellyville,
moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Catoosa...
Kiefer...                         Sperry...
Kellyville...                     Jenks Riverside Airport...
Turley...                         Tulsa International Airport...
Gray...

This includes Interstate 44 between mile markers 200 and 234.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

LAT...LON 3637 9600 3621 9573 3586 9611 3586 9616
      3595 9631
TIME...MOT...LOC 0237Z 216DEG 38KT 3597 9617

Lacy
Special weather statement, Oct 20, 9:45 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 PM CDT Sun Oct 20 2019

OKZ054-059-060-064-210315-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
945 PM CDT Sun Oct 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHWESTERN
CREEK...PAWNEE AND NORTHWESTERN TULSA COUNTIES UNTIL 1015 PM CDT...

At 945 PM CDT, strong thunderstorms were located along a line
extending from 7 miles southwest of Avant to Quay. Movement was
northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Pawnee...                         Skiatook...
Hominy...                         Cleveland...
Mannford...                       Drumright...
Barnsdall...                      Sperry...
Oilton...                         Wynona...
Jennings...                       Avant...
Westport...                       Osage...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Keystone State Park...

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

LAT...LON 3667 9625 3646 9600 3643 9600 3642 9596
      3634 9586 3595 9662 3616 9662 3616 9682
      3624 9682 3625 9691 3627 9693
TIME...MOT...LOC 0245Z 241DEG 48KT 3642 9616 3615 9671
Local storm report, Oct 20, 9:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             KELLYVILLE              35.94N 96.21W
10/20/2019  E1.25 INCH       CREEK              OK   TRAINED SPOTTER

            HAIL A LITTLE LARGER THAN QUARTERS REPORTED FROM TRAINED
            SPOTTER IN KELLYVILLE.

&&

SNIDER
Local storm report, Oct 20, 9:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 W TULSA               36.13N 95.96W
10/20/2019  E1.00 INCH       TULSA              OK   PUBLIC

            QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF 49TH
            WEST AVE AND HIGHWAY 412.

&&

SNIDER
Local storm report, Oct 20, 9:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             2 S SAND SPRINGS        36.11N 96.11W
10/20/2019  E1.00 INCH       TULSA              OK   PUBLIC

            DIME AND QUARTER SIZE HAIL FELL IN PRATTVILLE.

&&

SNIDER

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 8:16 PM CDTSpecial Weather StatementTSACreek29 min
Oct 20, 8:18 PM CDTSpecial Weather StatementTSACreek27 min
Oct 20, 8:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee18 min
Oct 20, 8:36 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner15 min
Oct 20, 8:43 PM CDTSpecial Weather StatementTSAPawnee32 min
Oct 20, 8:50 PM CDTSpecial Weather StatementTSATulsa25 min
Oct 20, 8:53 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 20, 8:54 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Oct 20, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
Oct 20, 9:10 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Oct 20, 9:12 PM CDTSpecial Weather StatementTSAOsage, Pawnee33 min
Oct 20, 9:14 PM CDTSpecial Weather StatementTSAWagoner31 min
Oct 20, 9:15 PM CDTSpecial Weather StatementTSAOsage45 min
Oct 20, 9:22 PM CDTSpecial Weather StatementTSANowata, Washington38 min
Oct 20, 9:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner35 min
Oct 20, 9:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
Oct 20, 9:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington42 min
Oct 20, 9:37 PM CDTSpecial Weather StatementTSATulsa23 min
Oct 20, 9:41 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Washington34 min
Oct 20, 9:45 PM CDTSpecial Weather StatementTSAPawnee30 min
Oct 20, 9:46 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa44 min
Oct 20, 9:48 PM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more3 hr
Oct 20, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington47 min
Oct 20, 10:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner29 min
Oct 20, 10:16 PM CDTSpecial Weather StatementTSACreek, Tulsa29 min
Oct 20, 10:21 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington24 min
Oct 20, 10:23 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa37 min
Oct 20, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg49 min
Oct 20, 10:34 PM CDTSpecial Weather StatementTSAOttawa26 min
Oct 20, 10:38 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more3 hr
Oct 20, 10:48 PM CDTSevere Thunderstorm WarningTSAMayes, Okmulgee, Rogers, Tulsa, Wagoner16 min
Oct 20, 10:58 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa47 min
Oct 20, 11:00 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Oct 20, 11:14 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner31 min
Oct 20, 11:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more46 min
Oct 20, 11:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes41 min
Oct 20, 11:41 PM CDTTornado WarningTSAAdair, Cherokee, Delaware16 min
Oct 20, 11:59 PM CDTTornado WarningTSAAdair31 min
Oct 21, 12:02 AM CDTTornado WarningTSAAdair, Delaware28 min
Oct 21, 12:04 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Sequoyah41 min
Oct 21, 12:07 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
Oct 21, 12:11 AM CDTSpecial Weather StatementTSAHaskell34 min
Oct 21, 12:30 AM CDTSpecial Weather StatementTSAChoctaw30 min
Oct 21, 12:34 AM CDTSpecial Weather StatementTSAHaskell, Latimer26 min
Oct 21, 12:41 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah49 min
Oct 21, 12:42 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha48 min
Oct 21, 12:49 AM CDTSevere Thunderstorm WarningTSAChoctaw41 min
Oct 21, 1:27 AM CDTSpecial Weather StatementTSAMcCurtain33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.